Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/8187
Title: Теория многопроводной линии с пространственной симметрией
Authors: Шер, Ю. А.
Issue Date: 1952
Publisher: Томский политехнический университет
Citation: Шер Ю. А. Теория многопроводной линии с пространственной симметрией / Ю. А. Шер // Известия Томского политехнического института [Известия ТПИ]. — 1952. — Т. 72. — [С. 160-174].
URI: http://earchive.tpu.ru/handle/11683/8187
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1952-v72-20.pdf663,17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.